Large deviations for multiple Wiener-Itô integral processes
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 11-31
@article{SPS_1992__26__11_0,
     author = {Mayer-Wolf, Eduardo and Nualart, David and P\'erez-Abreu, Victor},
     title = {Large deviations for multiple Wiener-It\^o integral processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {11-31},
     zbl = {0782.60026},
     mrnumber = {1231980},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1992__26__11_0}
}
Mayer-Wolf, Eduardo; Nualart, David; Pérez-Abreu, Victor. Large deviations for multiple Wiener-Itô integral processes. Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 11-31. http://www.numdam.org/item/SPS_1992__26__11_0/

[1] R.C. Blei (1985): "Fractional dimensions and bounded fractional forms", Mem. Amer. Math. Soc. 5, 331. | MR 804208 | Zbl 0623.26015

[2] C. Borell (1978): "Tail probabilities in Gauss space", in Vector space measures and applications, Dublin 1977, (L.N. Math. 644), pp. 73-82, Springer Berlin-Heidelberg-New York. | MR 502400 | Zbl 0397.60015

[3] J.D. Deuschel and D.W. Stroock (1989): Large Deviations, Academic Press, New York. | MR 997938 | Zbl 0705.60029

[4] X. Fernique (1983): "Regularite de fonctions aleatoires non Gaussiennes", in Ecole d'Eté de Probabilités de Saint-Flour XI - 1981, (L.N. Math 976), pp. 1-74, P.L. Hennequin, ed., SpringerBerlin-Heidelberg-New York. | MR 722982 | Zbl 0507.60027

[5] Y.Z. Hu and P.A. Meyer (1988): "Sur les intégrales multiples de Stratonovich" in Séminaire de Probabilités XXII (L.N. Math. 1321), pp. 72-81, J. Azéma, P.A. Meyer and M. Yor, eds, SpringerBerlin-Heidelberg-New York. | Numdam | MR 960509 | Zbl 0644.60082

[6] K. Itô (1951): "Multiple Wiener integrals", J. Math. Soc. Japan, 3, pp. 157-169. | MR 44064 | Zbl 0044.12202

[7] G.W. Johnson and G. Kallianpur (1989): "Some remarks on Hu and Meyer's paper and infinite dimensional calculus on finitely additive cannonical Hilbert space", Th. Pr. Appl. ,34, pp. 679-689. | MR 1036713 | Zbl 0766.60061

[8] M. Ledoux (1990): "A note on large deviations for Wiener chaos", in Séminaire de Probabilités XXIV (L.N. Math. 1426), pp. 1-14, J. Azéma, P.A. Meyer and M. Yor, eds, Springer Berlin-Heidelberg-New York. | Numdam | MR 1071528 | Zbl 0701.60020

[9] H.P. Mckean (1973): "Wiener's theory of nonlinear noise", in Stochastic Differential Equations, Proc. SIAM-AMS, 6, pp. 191-289. | MR 356203 | Zbl 0273.60022

[10] T. Mori and H. Oodaira (1986): "The law of the iterated logarithm for self-similar processes represented bu multiple Wiener integrals", Prob. Th. Rel. Fields, 71, pp. 367-391. | MR 824710 | Zbl 0562.60033

[11] T. Mori and H. Oodaira (1988): "Freidlin-Wentzell type estimates and the law of the iterated logarithm for a class of stochastic processes related to symmetric statistics", Yokohama Math. J., 36, pp. 123-130. | MR 992615 | Zbl 0679.60037

[12] D. Nualart and M. Zakai (1990): "Multiple Wiener-Itô integrals possessing a continuous extension", Prob. Th. Rel. Fields, 85, pp. 131-145. | MR 1044305 | Zbl 0685.60055

[13] A. Plikusas (1981): "Properties of the multiple Itô integral", Lithuanian Math. J., 21, pp. 184-191. | MR 629070 | Zbl 0479.60060

[14] L.C.G. Rogers and D. Williams (1987): Diffusions, Markov Processes, and Martingales, vol. 2, J. Wiley & Sons. | Zbl 0627.60001

[15] M. Schilder (1966): "Some asymptotic formulae for Wiener integrals", Trans. Amer. Math. Soc., 125, pp. 63-85. | MR 201892 | Zbl 0156.37602

[16] S.R.S. Varadhan (1984): Large Deviations and Applications CBMS series, SIAM, Philadelphia. | MR 758258 | Zbl 0549.60023